# SDR UIEA2011072200442

- Difficulty date: July 22, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 890-910 S42l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 42L WAS FOUND WITH A CORROSION LOCATED AT BS 890 TO BS 910. THE CORROSION WAS FOUND DURING NORMAL CHECK INSPECTIONS OF THE FWD CARGO COMPARTMENT BILGE AREA. THE CORROSION WAS APPROX 1INCH WIDE BY 3 INCH LONG AND APPROX 0.034 INCH DEEP.  THE CORRODED STRINGER WAS REPAIRED IAW SRM 53-10-03, FIG 1. THE SRM REPAIR TRIMS THE DAMAGED AREA, FABRICATES A REPLACEMENT SECTION AND INSTALLS A DOUBLER AT EACH END.
